# SDR SWIA200719111

- Difficulty date: September 15, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 9,545 hours, 8,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE IS CRACKED, FOUND AT C-CHECK.  REPLACED PAX DOOR HANDLE IAW CRJ200 SRM 51-41-02.
